MathSciNet Relay Station
MathSciNet bibliographic data
MR791266 60J65
Schwartz, Laurent Le mouvement brownien sur ${\bf R}^N$, en tant que semi-martingale dans $S_N$. (French) [Brownian motion on ${\bf R}^N$ as a semimartingale in $S_N$] Ann. Inst. H. Poincaré Probab. Statist. 21 (1985), no. 1, 15–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement